Withdraw symptoms…

So it’s now been 6 days off the meds and I’m still walking around with a permanent sense of light headedness. From as little as looking left to right with my eyes and not evening moving sends me into a spin, it’s not too bad although sometimes when out and about I have to stop walking and close my eyes for the sensation to pass. It’s not as bad as other peoples withdraw symptoms which I have read on the Interweb, however it’s enough to be a nuisance. It makes things very difficult to concentrate on such as work tasks. Other things I’ve noticed is that I have somewhat more doubt in my mind, but having said that it’s probably because I have convinced myself the meds were doing something. I had a mild panic attack leaving work on Tuesday evening, which I used my breathing techniques and eventually putting myself to sleep whilst stuck in traffic on the bridge home. I’ve started to catch a cold or something because my throat feels like there’s something stuck in there causing me to continually cough, and during sleep I have a really bad sore-throat.

Just wish the stupid head spins would go away, it’s really beginning to annoy me now.

0 thoughts on “Withdraw symptoms…

Leave a Reply

Your email address will not be published. Required fields are marked *